CSpace  > 应用数学研究所
Sign-changing bubble tower solutions for the supercritical H,non-type equations
Cao, Daomin1,2; Liu, Zhongyuan3; Peng, Shuangjie4,5
2018-08-01
Source PublicationANNALI DI MATEMATICA PURA ED APPLICATA
ISSN0373-3114
Volume197Issue:4Pages:1227-1246
AbstractThis paper deals with the following supercritical H,non-type equation where , , , , is a smooth bounded domain in containing the origin. For small enough, it is shown that if is not an even integer, the above problem has sign-changing bubble tower solutions, which blow up at the origin. It seems that this is the first existence result of sign-changing bubble tower solutions for the supercritical H,non-type equation.
KeywordSign-changing bubble tower solutions Henon-type equation Lyapunov-Schmidt reduction
DOI10.1007/s10231-017-0722-8
Language英语
Funding ProjectNSFC[11501166] ; NSFC[11571130]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000439330700011
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33381
Collection应用数学研究所
Corresponding AuthorLiu, Zhongyuan
Affiliation1.Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510405, Guangdong, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, AMSS, Beijing 100190, Peoples R China
3.Henan Univ, Sch Math & Stat, Kaifeng 475004, Henan, Peoples R China
4.Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China
5.Cent China Normal Univ, Hubei Key Lab Math Sci, Wuhan 430079, Hubei, Peoples R China
Recommended Citation
GB/T 7714
Cao, Daomin,Liu, Zhongyuan,Peng, Shuangjie. Sign-changing bubble tower solutions for the supercritical H,non-type equations[J]. ANNALI DI MATEMATICA PURA ED APPLICATA,2018,197(4):1227-1246.
APA Cao, Daomin,Liu, Zhongyuan,&Peng, Shuangjie.(2018).Sign-changing bubble tower solutions for the supercritical H,non-type equations.ANNALI DI MATEMATICA PURA ED APPLICATA,197(4),1227-1246.
MLA Cao, Daomin,et al."Sign-changing bubble tower solutions for the supercritical H,non-type equations".ANNALI DI MATEMATICA PURA ED APPLICATA 197.4(2018):1227-1246.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao, Daomin]'s Articles
[Liu, Zhongyuan]'s Articles
[Peng, Shuangjie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao, Daomin]'s Articles
[Liu, Zhongyuan]'s Articles
[Peng, Shuangjie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao, Daomin]'s Articles
[Liu, Zhongyuan]'s Articles
[Peng, Shuangjie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.